# SDR SWAA2020021984468

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 46,851 hours, 28,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY SLIDE EMERGENCY LIGHT INOP. / RELAMPED LIGHT PER MM.
